# SDR VNAA2019052011101

- Difficulty date: May 20, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N567NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15354
- Aircraft time: 10,663 hours, 9,612 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R PACK AUTO FAIL AMBER CAUTION ASSOCIATED WITH LIGHT SMOKE AND FUMES IN CABIN. PERFORMED OPERATIONAL TEST OF THE AIR CONDITIONING DISTRIBUTION SYSTEM, IAW AMM 21-51-00-710-801 CONFIG A01. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
